# SDR WVER201606050006

- Difficulty date: June 5, 2016
- Submitted: June 5, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 31,388 hours, 24,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 897-823
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION, DISCOVERED CHAFE OF FUSELAGE SKIN BETWEEN FS 897 AND 927, BETWEEN STRINGERS 26L AND 26R.  THREE CHAFES WERE DISCOVERED ON TOP OF PREVIOUS REPAIRS, VARYING IN DEPTH FROM .025"-.052.
